Table of Contents Author Guidelines Submit a Manuscript
Advances in Numerical Analysis
Volume 2014 (2014), Article ID 152187, 11 pages
http://dx.doi.org/10.1155/2014/152187
Research Article

An Efficient Family of Traub-Steffensen-Type Methods for Solving Systems of Nonlinear Equations

1Department of Mathematics, Sant Longowal Institute of Engineering and Technology, Longowal, Punjab 148 106, India
2Department of Mathematics, Government Ranbir College, Sangrur, Punjab 148 001, India

Received 6 February 2014; Accepted 11 June 2014; Published 2 July 2014

Academic Editor: Zhangxin Chen

Copyright © 2014 Janak Raj Sharma and Puneet Gupta. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Janak Raj Sharma and Puneet Gupta, “An Efficient Family of Traub-Steffensen-Type Methods for Solving Systems of Nonlinear Equations,” Advances in Numerical Analysis, vol. 2014, Article ID 152187, 11 pages, 2014. doi:10.1155/2014/152187